对带有空间四阶导数的多项时间分数阶非线性波动方程构造了一个线性化数值方法. 该方法采用线性化技术离散非线性项,从而避免求非线性方程组,并严格地证明了该方法的收敛性,在时间方向具有一阶精度,在空间方向具有四阶精度.该方法同样适用于初始奇异性问题,并且还可以用指数和技术来进行快速实现. 最后,通过数值实验验证了该方法的有效性和理论分析的正确性.
A linearized numerical method for multi-term time fractional nonlinear wave equations with a spatial fourth-order derivative is derived. To avoid solving the nonlinear system of equations, a linearized technique is applied to discretize the nonlinear term. Then, the convergence of this presented method is rigorously proved with the first-order accuracy in time and the fourth-order accuracy in space. It is worth mentioning that the presented method can handle the initial singularity, and can be fast calculated by the sum-of-exponentials technique. Finally, numerical experiments are given to verify the effectiveness of this method and the correctness of the theoretical results.
[1] 陈文,孙洪广,李西成, 等.力学与工程问题的分数阶导数建模[M].北京:科学出版社, 2010.
[2] 薛定宇.分数阶微积分学与分数阶控制[M].北京:科学出版社, 2018.
[3] SANDEV T, TOMOVSKI Zˇ. Fractional equations and models[M]. Cham: Springer International Publishing, 2019. DOI:10.1007/978-3-030-29614-8.
[4] SRIVASTAVA V, RAI K N. A multi-term fractional diffusion equation for oxygen delivery through a capillary to tissues[J]. Math Comput Model, 2010, 51(5/6): 616-624. DOI:10.1016/j.mcm.2009.11.002.
[5] MAINARDI F. The fundamental solutions for the fractional diffusion-wave equation[J]. Appl Math Lett, 1996, 9(6): 23-28. DOI:10.1016/0893-9659(96)00089-4.
[6] LUCHKO Y, MAINARDI F. Some properties of the fundamental solution to the signalling problem for the fractional diffusion-wave equation[J]. Cent Eur J Phys, 2013, 11(6): 666-675. DOI:10.2478/s11534-013-0247-8.
[7] 刘发旺,庄平辉,刘青霞.分数阶偏微分方程数值方法及其应用[M].北京:科学出版社, 2015.
[8] ARSHAD S, HUANG J F, KHALIQ A Q M, et al. Trapezoidal scheme for time-space fractional diffusion equation with Riesz derivative[J]. J Comput Phys, 2017, 350: 1-15. DOI:10.1016/j.jcp.2017.08.038.
[9] GAO G H, ALIKHANOV A A, SUN Z Z. The temporal second order difference schemes based on the interpolation approximation for solving the time multi-term and distributed-order fractional sub-diffusion equations[J]. J Sci Comput, 2017, 73(1), 93-121. DOI: 10.1007/s10915-017-0407-x.
[10] KHARAZMI E, ZAYERNOURI M. Fractional pseudo-spectral methods for distributed-order fractional PDEs[J]. Int J Comput Math, 2018, 95(6/7): 1340-1361. DOI:10.1080/00207160.2017.1421949.
[11] KAZMI K, KHALIQ A Q M. An efficient split-step method for distributed-order space-fractional reaction-diffusion equations with time-dependent boundary conditions[J]. Appl Numer Math, 2020, 147: 142-160. DOI:10.1016/j.apnum.2019.08. 019.
[12] HUANG J F, ZHANG J N, ARSHAD S, et al. A superlinear convergence scheme for the multi-term and distribution-order fractional wave equation with initial singularity[J]. Numer Methods Partial Differential Eq, 2021, 37(4): 2833-2848. DOI:10.1002/num.22773.
[13] JAFARI H, DEHGHAN M, SAYEVAND K. Solving a fourth-order fractional diffusion-wave equation in a bounded domain by decomposition method[J]. Numer Methods Partial Differential Eq, 2008, 24(4): 1115-1126. DOI:10.1002/num.20308.
[14] HU X L, ZHANG L M. On finite difference methods for fourth-order fractional diffusion-wave and subdiffusion systems[J]. Appl Math Comput, 2012, 218(9): 5019-5034. DOI:10.1016/j.amc.2011.10.069.
[15] LI X H, WONG P J Y. A non-polynomial numerical scheme for fourth-order fractional diffusion-wave model[J]. Appl Math Comput, 2018, 331: 80-95. DOI:10.1016/j.amc.2018.02.044.
[16] GAO G H, LIU R. A compact difference scheme for fourth-order temporal multi-term fractional wave equations and maximum error estimates[J]. East Asian J Appl Math, 2019, 9(4): 703-722. DOI: 10.4208/eajam.171118.060119.
[17] 刘新龙,杨晓忠.时间分数阶四阶扩散方程的显-隐和隐-显差分格式[J].数值计算与计算机应用, 2020, 41(3): 216-231. DOI: 10.12288/szjs.2020.3.216.
[18] ELMAHDI E G M, HUANG J F. Two linearized finite difference schemes for time fractional nonlinear diffusion-wave equations with fourth order derivative[J]. AIMS Math, 2021, 6(6): 6356-6376. DOI: 10.3934/math.2021373.
[19] 胡秀玲,张鲁明.空间四阶-时间分数阶扩散波方程的一个新的数值分析方法[J].应用数学学报, 2017, 40(4): 543-561. DOI:10.12387/C2017046.
[20] RAN M H, ZHANG C J. New compact difference scheme for solving the fourth-order time fractional sub-diffusion equation of the distributed order[J]. Appl Numer Math, 2018, 129: 58-70. DOI:10.1016/j.apnum.2018.03.005.
[21] CUI M R. Compact difference scheme for time-fractional fourth-order equation with first Dirichlet boundary condition[J]. East Asian J Appl Math, 2019, 9(1): 45-66. DOI:10.4208/eajam.260318.220618.
[22] HE H Y, LIANG K J, YIN B L. A numerical method for two-dimensional nonlinear modified time-fractional fourth-order diffusion equation[J]. Int J Model Simul Sci Comput, 2019, 10(1): 1941005. DOI:10.1142/S1793962319410058.
[23] REN J C, SUN Z Z. Efficient numerical solution of the multi-term time fractional diffusion-wave equation[J]. East Asian J Appl Math, 2015, 5(1): 1-28. DOI:10.4208/eajam.080714.031114a.
[24] ZHENG M, LIU F, ANH V, et al. A high-order spectral method for the multi-term time-fractional diffusion equations[J]. Appl Math Model, 2016, 40(7/8): 4970-4985. DOI:10.1016/j.apm.2015.12.011.
[25] ABDEL-REHIM E A, EL-SAYED A M A, HASHEM A S. Simulation of the approximate solutions of the time-fractional multi-term wave equations[J]. Comput Math Appl, 2017, 73(6): 1134-1154. DOI:10.1016/j.camwa.2016.06.019.
[26] CHEN H, LÜ S J, CHEN W P. A unified numerical scheme for the multi-term time fractional diffusion and diffusion-wave equations with variable coefficients[J]. J Comput Appl Math, 2018, 330: 380-397. DOI:10.1016/j.cam.2017.09.011.
[27] 王芬玲,樊明智,赵艳敏,等.多项时间分数阶扩散方程各向异性线性三角元的高精度分析[J].计算数学, 2018, 40(3): 299-312. DOI:10.12286/jssx.2018.3.299.
[28] LIU Z T, LIU F W, ZENG F H. An alternating direction implicit spectral method for solving two dimensional multi-term time fractional mixed diffusion and diffusion-wave equations[J]. Appl Numer Math, 2019, 136: 139-151. DOI: 10.1016/j.apnum.2018.10.005.
[29] HUANG J F, ZHANG J N, ARSHAD S, et al. A numerical method for two-dimensional multi-term time-space fractional nonlinear diffusion-wave equations[J]. Appl Numer Math, 2021, 159: 159-173. DOI:10.1016/j.apnum.2020.09.003.
[30] HUANG J F, YANG D D, JAY L O. Efficient methods for nonlinear time fractional diffusion-wave equations and their fast implementations[J]. Numer Algorithms, 2020, 85(2):: 375-397. DOI:10.1007/s11075-019-00817-4.
[31] JIANG S D, ZHANG J W, ZHANG Q, et al. Fast evaluation of the Caputo fractional derivative and its applications to fractional diffusion equations[J]. Commun Comput Phys, 2017, 21(3): 650-678. DOI:10.4208/cicp.OA-2016-0136. (